# SDR IPXA13677051

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Dented
- Location: Bs 632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS IN FLOOR PANEL AT BS 632 BL 0 WITHIN ALLOWABLE DAMAGE LIMITS ON MAIN DECK CARGO.  FABRICATED FLOOR PANEL IAW EO B767-5320-9693-H AND REPLACED.
